None found.

  • Size

    24 count

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular ache, premenstrual and menstrual cramps, minor pain of arthritis, temporarily reduces fever. 24 caplets Compare to extra strength tylenol® caplets active ingredient

    Identifier

    00036800128927

    SKU/UPC

    3680012892

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is open or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Pain reliever. Fever reducer. For adults. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text Tylenol to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (-877-895-3665). Contains no aspirin.

    Identifier

    00300450449092

    SKU/UPC

    30045044909

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen, diphenhydramine HCl. Non-habit forming. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Acetaminophen. Pain reliever - Fever reducer. 160 mg per 5 ml. Ages 2-11. Ibuprofen free. Alcohol free. Aspirin free. See new warning. Tylenol: Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text Help for help. Text Stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years.

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    100 c

    Description

    Temporarily relieves minor aches and pains due to: headache, the common cold, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, temporarily reduces fever. Easy to swallow. Gluten free. Instant cooling sensation-cool ice®. Compare to extra strength tylenol® active ingredient.

    Identifier

    00036800109629

    SKU/UPC

    3680010962

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, temporarily reduces fever, headache, toothache, backache, premenstrual and menstrual cramps, muscular aches. Extra strength Compare to extra strength tylenol® caplets active ingredient+

    Identifier

    00036800127210

    SKU/UPC

    3680012721

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl. Pain reliever/fever reducer, nasal decongestant. Sinus headache. Nasal congestion. Sinus pressure. Non-drowsy. See new warnings & directions.

    Identifier

    00300450275257

    SKU/UPC

    30045027525

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    1 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346499

    SKU/UPC

    3680034649

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen. 325 mg each. See new warnings information & directions. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com.

    Identifier

    00300450496607

    SKU/UPC

    30045049660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115842

    SKU/UPC

    3680011584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ea

    Description

    Other Information: Each tablet contains: sodium 588 mg. Store at room temperature. Avoid excessive heat. This product in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Misc: Anhydrous citric acid/Antacid. Aspirin (NSAID)/Analgesic. Sodium bicarbonate/Antacid. Fast Relief of: heartburn; upset stomach; acid indigestion with headache; body aches. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Germany.

    Identifier

    00016500566762

    SKU/UPC

    1650056676

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24 ct

    Description

    Other Information: Store between 68-70 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Pain reliever/fever reducer, nasal decongestant, cough suppressant. Headache, fever, sore throat. Nasal congestion. Cough. Non-drowsy. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300450271259

    SKU/UPC

    30045027125

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    28 count

    Description

    Other Information: Magnesium content 5 mg/caplet. Contents Sealed: Each Backaid Max golden colored, oval shaped caplet bears the identifying mark Alva and is sealed in a clear plastic blister with a paper/foil backing. Do not use if seal appears broken or if product contents do not match product description. You may report serious side effects to the phone number provided under Questions? below. Misc: Aspirin free. 6 hour formula. For Relief of: backache; leg pain; joint pain. Non-drowsy/caffeine free. Acetaminophen/Pamabrom. Analgesic/Diuretic. Do not use with other medicines containing Acetaminophen. Dual action. Relieves pain of inflammation. Relieves pressure-caused discomforts. Gluten free. 1000 mg strong per 2 caplet dose. Questions? 1-800-792-2582. www.Backaid.net.

    Identifier

    00072959530280

    SKU/UPC

    7295953028

    Manufacturer

    Alva Amco

    Brand

    Backaid